A note on the entropy of a doubly stochastic operator

Volume 84 / 2000

Brunon Kamiński, José de Sam Lazaro Colloquium Mathematicum 84 (2000), 245-254 DOI: 10.4064/cm-84/85-1-245-254

Abstract

We investigate the properties of the entropy and conditional entropy of measurable partitions of unity in the space of essentially bounded functions defined on a Lebesgue probability space.

Authors

  • Brunon Kamiński
  • José de Sam Lazaro

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image